Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

Continuity on r-near topological spaces

Journal Of Intelligent & Fuzzy Systems, vol.41, no.2, pp.3629-3633, 2021 (Journal Indexed in SCI Expanded)

Soft Set-Valued Mappings and their Application in Decision Making Problems

FILOMAT, vol.35, no.5, pp.1725-1733, 2021 (Journal Indexed in SCI) Creative Commons License identifier identifier

On fuzzy soft topological spaces

ANNALS OF FUZZY MATHEMATICS AND INFORMATICS, 2013 (Journal Indexed in SCI) Creative Commons License identifier identifier

omega-continuous multifunctions

FILOMAT, vol.27, no.1, pp.165-172, 2013 (Journal Indexed in SCI) Creative Commons License identifier identifier

ON b-CLOSED SPACES AND theta-b-CONTINUOUS FUNCTIONS

ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING, vol.34, pp.205-216, 2009 (Journal Indexed in SCI) identifier

On strongly precontinuous functions

Bulletin of the Malaysian Mathematical Sciences Society, vol.31, no.2, pp.185-192, 2008 (Journal Indexed in SCI) identifier identifier identifier

On strong forms of completely irresolute functions

CHAOS SOLITONS & FRACTALS, vol.38, no.4, pp.970-979, 2008 (Journal Indexed in SCI) identifier identifier

Almost strongly theta b continuous functions

Stud. Cercet. Ştiint. Ser. Mat. Univ. Bacau, no.18, pp.193-210, 2008 (Journal Indexed in SCI) identifier identifier

On a function of hyperconnected spaces

Demonstratio Mathematica, vol.40, no.4, pp.939-950, 2007 (Journal Indexed in SCI Expanded) identifier

A note on almost strongly theta-precontinuous functions

CHAOS SOLITONS & FRACTALS, vol.32, no.4, pp.1604-1609, 2007 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

Notes on Fuzzy Parametrized Soft Sets

Cumhuriyet Science Journal, vol.39, no.4, pp.818-827, 2018 (International Refereed University Journal) Creative Commons License

Fuzzy parametrized fuzzy soft topology

New Trends in Mathematical Science, vol.4, no.1, pp.142, 2016 (Refereed Journals of Other Institutions)

Perfectly w irresolute functions

Journal of new Theory, no.10, pp.45-53, 2016 (Refereed Journals of Other Institutions)

On continuity of soft mappings

Applied Mathematics & Information Sciences, vol.9, pp.403-409, 2015 (Refereed Journals of Other Institutions) identifier

Remarks on soft topological spaces

ANNALS OF FUZZY MATHEMATICS AND INFORMATICS, vol.3, no.2, pp.171-185, 2012 (Refereed Journals of Other Institutions)

Almost strongly theta(g,g')-continuous functions on generalized topological spaces

Journal of Advanced Research in Pure Mathematics, vol.3, no.3, pp.168-174, 2011 (Refereed Journals of Other Institutions)

On perfectly α-irresolute functions

Mathematica, vol.52, no.1, pp.85-96, 2010 (Refereed Journals of Other Institutions) identifier identifier

Slightly generalized continuous functions

Kochi Journal of Mathematics, vol.3, pp.99-108, 2008 (Refereed Journals of Other Institutions)

On almost (gamma)-continuous multifunctions

Mathematica Balkanica, vol.22, pp.223-233, 2008 (Refereed Journals of Other Institutions)

More on semi (alpha)-preirresolute functions

Indian Journal of Mathematics, vol.50, pp.271-281, 2008 (Refereed Journals of Other Institutions)

On theta quasi irresolute functions

Kochi Journal of Mathematics, vol.2, pp.85-93, 2007 (Refereed Journals of Other Institutions)

WEAKLY SEMI-θ-CONTINUOUS FUNCTIONS

International Journal of Pure and Applied Mathematics, vol.29, no.2, pp.249-258, 2006 (Refereed Journals of Other Institutions)

On the upper lower faintly continuous multifunctions

Far East Journal of Mathematical Sciences, vol.9, no.3, pp.241-253, 2003 (Refereed Journals of Other Institutions)

A unification on compactness and closedness

Soochow Journal of Mathematics, vol.3, no.29, pp.221-233, 2003 (Refereed Journals of Other Institutions)

Super and strongly faintly continuous multifunctions

Applied Mathematics E - Notes, vol.1, pp.47-55, 2001 (Refereed Journals of Other Institutions) identifier

A unified theory for weak separation properties

International Journal of Mathematics and Mathematical Sciences, vol.24, no.11, pp.765-772, 2000 (Refereed Journals of Other Institutions)

Strongly (theta)-continuous and almost Strongly (theta)-continuous fuzzy multifunctions

Journal of Faculty of Science Ege University, vol.23, pp.177-187, 2000 (International Refereed University Journal)

Almost weakly continuous and almost H-continuous fuzzy multifunctions

Hacettepe Bulletin of Natural Sciences and Engineering - Series B, vol.27, pp.1-12, 1998 (International Refereed University Journal)

Some Characterizations of Fuzzy (delta)-continuous Multifunctions

Cumhuriyet Üniv. Fen Bil. Dergisi, vol.19, pp.27-37, 1996 (National Refreed University Journal)

Refereed Congress / Symposium Publications in Proceedings

Küme Değerli Esnek Dönüşümler ve Karar Verme problemleri

10 th International Conference of Strategic Research on Scientific Studies and education, 17 - 18 June 2019